Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extreme points of subclasses of close-to-convex functions


Authors: H. Silverman and D. N. Telage
Journal: Proc. Amer. Math. Soc. 74 (1979), 59-65
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1979-0521874-9
MathSciNet review: 521874
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine coefficient bounds, distortion and covering theorems, and the extreme points for various subclasses of close-to-convex functions. All results are sharp.


References [Enhancements On Off] (What's this?)

  • [1] L. Brickman, T. H. MacGregor and D. R. Wilken, Convex hulls of some classical families of univalent functions, Trans. Amer. Math. Soc. 156 (1971), 91-107. MR 0274734 (43:494)
  • [2] L. Brickman, D. J. Hallenbeck, T. H. MacGregor and D. R. Wilken, Convex hulls and extreme points of families of starlike and convex mappings, Trans. Amer. Math. Soc. 185 (1973), 413-428. MR 0338337 (49:3102)
  • [3] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [4] K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan 11 (1959), 72-75. MR 0107005 (21:5734)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521874-9
Keywords: Univalent, starlike, convex, close-to-convex, extreme point
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society